Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Battye, Richard A., Sutcliffe, Paul M. (2002) Skyrmions, fullerenes and rational maps. Reviews in Mathematical Physics, 14 (1). pp. 29-85. ISSN 0129-055X. (doi:10.1142/S0129055X02001065) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:7977)
This list was generated on Sun Jul 21 01:08:40 2024 BST.